Issues‎ > ‎vol22n1‎ > ‎

jzs-10801

The Orbits of all Groups of Order 24

 

Haval M. Mohammed Salih1, Asaad A. Jund1 ,  Tahsin I. Rasul1

1Department of Mathematics, Faculty of Science, Soran University, Kurdistan Region- Iraq

Original: 22 November 2019       Revised: 1 May 2020     Accepted: 17 May 2020        Published online: 20 June 2020  


Doi Linkhttps://doi.org/10.17656/jzs.10801


Abstract

Let  be a finite group of order  and   .  In this paper, we provide the associated generalized conjugacy class graph for  via computing the probability of the set  which fixes by an element of . Several properties of these graphs are given. We achieve these results with the aid of the GAP-Software (Groups, Algorithms and programming). 


Key Words: Orbit, Probability, Generalization Conjugacy Class Graph



 References

[1] Bertram, Edward A., Herzog, M. and Mann, A. "On a graph related to conjugacy classes of groups". Bulletin of the London Mathematical Society. Vol. 22, No. 6, pp. 569–575. (1990).

[2] Bondy, JA. and Murty, USR., "Graph theory (graduate texts in mathematics)". (2008).

[3] Erfanian, A., and Tolue, B. "Conjugate graphs of finite groups". Discrete Mathematics, Algorithms and Applications. Vol. 4, No. 02, 1250035. (2012).

[4] GAP, The GAP Group. "Groups, Algorithms, and Programming", Version 4.10.0 or later. (2013).

[5] Goodman, F. "Algebra: Abstract and Concrete", edition 2.6. Semi Simple Press (Frederick Goodman). (2014).

[6] Iranmanesh, A. and Jafarzadeh, A. "On the commuting graph associated with the symmetric and alternating groups". Journal of Algebra and its Applications. Vol. 7, No. 01, pp. 129 – 146. (2008).

[7] Omer, S. M. S., Sarmin, N. H., Moradipour, K., Erfanian, A. "The probability that an element of a group fixes a set and the group act on set by conjugation". International Journal of Applied Mathematics and Statistics. Vol. 32, No. 2, pp. 111-117. (2013).

[8] Tong-Viet, Hung P. "Finite groups whose prime graphs are regular". Journal of Algebra. Vol. 397, pp. 18–31. (2014).

[9] Zaid, N., Sarmin, N. H., and Rahmat, H. "On the generalized conjugacy class graph of some dihedral groups". Malaysian Journal of Fundamental and Applied Sciences, Vol. 13, No. 2. (2017).

[10] Zaid, N., Sarmin, N. H.,  Zamri, S. N. A., and Rahmat, H. "On the orbit of some metabelian groups of order 24 and its applications". In AIP Conference Proceedings, Volume 1974, page 030004. AIP Publishing, (2018).

 


  

Comments